Lancaster EPrints

An alternative model of pro-cyclical absenteeism

Kaivanto, K (1997) An alternative model of pro-cyclical absenteeism. Economics Letters, 54 (1). pp. 29-34. ISSN 0165-1765

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economics Letters
Departments: Lancaster University Management School > Economics
ID Code: 44125
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: No
Published?: Published
Last Modified: 04 Nov 2015 03:28
Identification Number:

Actions (login required)

View Item